# SDR K11A2011100372601

- Difficulty date: September 7, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 40,208 hours, 22,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, CORROSION ON BOTTOM OF FLOORBEAM PREVIOUS REPAIR, CORROSION 2X3 INCHES.
